# SDR ASOA00010

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 12017063009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING RIB NR 20 SECOND CLEAT FROM THE FRONT CRACKED.  MAINTENANCE REPLACED CRACKED CLEAT IAW EMB 120 SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (X)
